Some approximations for an equation in modular spaces

Mehdi Salehi Barough

Volume 3, Issue 3 , September 2021, , Pages 51-64

  In this paper, we introduce and obtain the general solution of a new mixed type quadratic-cubic functional equation. We investigate the stability of such functional equations in the modular space $X_\rho$ by applying $\Delta_2$-condition and the Fatou property (in some results) in the modular function ...  Read More

Intuitionistic fuzzy stability of the heptic functional equation

Mohammad Shafii Mousavi

Volume 3, Issue 2 , June 2021, , Pages 1-14

  In this article, by using a fixed point method, we establish the intuitionistic fuzzy version of Hyers-Ulam stability for a heptic functional equation that was introduced by Xu and Rassias. This way shows that the concept of stability is related to some fixed point of a suitable operator.  Read More